# SDR UALA2009111003517

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 67,761 hours, 19,504 cycles
- Engine: Pwa PW2037
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Part serial: 2
- Condition: Defective
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ANTI ICE VALVE LIGHT OUT.  REPLACED RT WING ANTI-ICE VALVE, LEAK CHECK AND OPS CHECK GOOD.
